# SDR SWAA2025021897235

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 32,846 hours, 15,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY EXIT LENS CAME OFF.<[01] PERFORMED INTERIM REPAIR ON OVERWING CEILING EMERGENCY EXIT LIGHT LENS PER EA M-24-133-00396. A/C OK FOR SERVICE.
